# SDR DALA1110405803

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 31,168 hours, 9,899 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Seized
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW NOTED A BURNING SMELL FOLLOWED BY 'EQPT OVHT' EICAS WITH 'OVHT'.  FOLLOWED QRH AND MOVED THE         EQUIPMENT COOLING SWITCH TO ALTERNATE.  SMELL DISSIPATED AND MESSAGES EXTINGUISHED.  MAINTENANCE FOUND THE FORWARD        EQUIPMENT COOLING FAN 1 SEIZED AND REPLACED IT.  ALL CHECKS  WERE GOOD. (2011-00100)
